# SDR DALA2024082908565

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 84,405 hours, 11,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Mislocated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3311 A330 / FUSELAGE SKIN / MISLOCATION OF DOUBLERS AT FR62-FR63, STGR4LH TO 4RH PER AA 4430-01016. ER/A 616527-14 REV. CORRECTIVE ACTION: COMPLIED WITH. (0526902)
